# SDR SWAA2017051713810

- Difficulty date: May 10, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 54,673 hours, 31,871 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A2982
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE UPPER WEB ASSEMBLY CRACKED AT BS 289.   R & R THE WEB IAW SRM AND DWG.
